# SDR GTIA2019010303067

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 50,399 hours, 23,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AT 15000 FT WITH ENGINES AT IDLE FA (A) REPORTED A STRONG OILY SMELL. WE TURNED PACK 1 OFF AND THE SMELL DIDNT GO AWAY. WE THEN TURNED OFF PACK 2 AND THE FA'S REPORTED THAT THE SMELL WENT AWAY-PERF TSM 05-50-00-810-931A FOR CAUSE OF ODOR. PER TSM AND REPORTING SHEET PACK 2 WILL BE PLACED ON DEFERRAL.SEE L/P 2396065-2.
